# SDR 06FDEA1086

- Difficulty date: March 14, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERNAL DOUBLER REPAIR APPROX 8.5" BY 6.5", FUSELAGE STA 365 WL 218.  REPAIR   REQUIRES EVALUATION FOR MAJOR MINER DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIRED PER SRM 53-30-3, SRM 51-30-2 MAJOR REPAIR.
